# SDR UPS00831610

- Difficulty date: January 24, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffner
- Condition: Cracked
- Location: Ws 246
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123 RIGHT WING L/E AT STA XS246.313 FRONT VERTICLE STIFFENER ANGLE IS CRACKED.  REPAIRED IAW SRM 57-6-2 FIG 2.
